# SDR ZZDA2008118

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Pressure Switch
- Part number: QA07995
- Condition: Defective
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FILTER BYPASS ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED LEFT ENGINE DIFFERENTIAL PRESSURE SWITCH AND FUEL FILTER.
